MathSciNet Relay Station
MathSciNet bibliographic data
MR1259367 12F20
Pop, Florian On Grothendieck's conjecture of birational anabelian geometry. Ann. of Math. (2) 139 (1994), no. 1, 145–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement